# SDR A6WA200460036

- Difficulty date: September 3, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK JUST AFT OF FRAME 29 RIGHT EMANATING FROM A RIVET.  MAINTENANCE REQUESTED A REPAIR FROM BAE SYSTEMS REF AVMAX 656-2015002.  (M)
